# SDR RAIA201301220001

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 20,810 hours, 19,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A LANDING GEAR AIR GROUND FAIL MESSAGE.  AIRCRAFT MADE AN EMERGENCY LANDING AT STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RIGHT MLG NR 2 WOW SWITCH.  SYSTEM OPS CHECKED GOOD.
